MathSciNet Relay Station
MathSciNet bibliographic data
MR2075669 60H15 (35R60)
Kim, Kyeong-Hun; Krylov, N. V. On SPDEs with variable coefficients in one space dimension. Potential Anal. 21 (2004), no. 3, 209–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement